Bulg. J. Phys. vol.51 no.1 (2024), pp. 104-108

Scale Invariant Scattering in 2D

Thomas Curtright1, Christophe Vignat2
1Department of Physics, University of Miami, Coral Gables, FL 33124-8046, USA
2Department of Mathematics, Tulane University, New Orleans, LA 70118z, USA
Abstract. For a non-relativistic scale invariant system in two spatial dimensions, the quantum scattering amplitude f(θ) is given as a dispersion relation, with a simple closed form for Im f(θ) as well as the integrated cross-section σ ∝ Im f(θ = 0). For fixed θ ≠ 0, the ℏ → 0 classical limit is straightforward to obtain.

doi: https://doi.org/10.55318/bgjp.2024.51.1.104

Full-text: PDF

go back